Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in leg, tissue growing, suggested hydro castrine injection. Reason?

hi i was met with accident 5 month before on my left leg foot now the wound was cured but still the normal skin not get changed and some pain is also having and i consult with physician they told me some tissue are growing u have to put hydro castrine injection on that injured place.what the reason actually behind for growing tissue on that injured place and itching problem also there.please answer my question.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. I take it that you are developing what is known as a 'keloid' or 'hypertrophic scar' @ the site of your injury. This happens more in some people than others & the 'reason' is a touch 'complex' & has to do with collagen metabolism & enzymes therof. The injection we use normally is a steroid but triamcinalone is what i prefer as opposed to hydrocortisone. please visit your nearest dermatologist. It is not a serious problem but pesky & will take a little time to resolve..cheers & good luck
Dr Praveen Rodrigues MD
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor